MathSciNet Relay Station
MathSciNet bibliographic data
MR1383902 (97e:11073) 11G20 (14H30)
Reversat, Marc Sur les revêtements de Schottky des courbes modulaires de Drinfeld. (French) [Schottky coverings of Drinfelʹd modular curves] Arch. Math. (Basel) 66 (1996), no. 5, 378–387.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement